# SDR DALA201604102485

- Difficulty date: February 18, 2016
- Submitted: April 4, 2016
- Operation: Air carrier
- Make and model: Doug MD-90-30
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Frame
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED CSVE INSPECTION, REPLACED CRACKED FRAME, REPAIRED EXTERNAL SKIN DAMAGE, REPLACED BAYONET AND PRESSURE SEAL, HINGE RECONDITIONED, IAW CMM 52-11-1, DAL REV 75.
